Medique Extra Strength APAP Acetaminophen Pain/Fever Relief Tablet (250/Box)
Item # WNS5996
•Mfr # 5996
$22.57
/Box
Product Details
Features: Delivers maximum strength relief from pain associated with colds, arthritis, headaches, muscle aches, cramps, and fever Sugar, salt, and lactose-free Micro-coated for easier swallowing Active ingredient per tablet: Acetaminophen 500 mg Dosage instructions printed on each packet 2 pills per packet 125 packets per dispenser box
Specifications
Box Quantity | 1 |
Depth | |
Height | |
Certifications | |
Product Type | Pain/Fever Relief Tablet |
Width | |
Size |
Item # WNS5996
•Mfr # 5996

$22.57
/Box
Product Details
Features: Delivers maximum strength relief from pain associated with colds, arthritis, headaches, muscle aches, cramps, and fever Sugar, salt, and lactose-free Micro-coated for easier swallowing Active ingredient per tablet: Acetaminophen 500 mg Dosage instructions printed on each packet 2 pills per packet 125 packets per dispenser box
Specifications
Box Quantity | 1 |
Depth | |
Height | |
Certifications | |
Product Type | Pain/Fever Relief Tablet |
Width | |
Size |